Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 92, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Dec 27, 2009, 6:11 AM CST for Crawford County, Jasper County, Illinois. It took effect at Dec 27, 2009, 9:11 AM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2009, 6:11 AM CST (12:11 UTC)
- In effect from
- Dec 27, 2009, 9:11 AM CST
- Expired
- Dec 28, 2009, 2:24 AM CST
- In force
- 17 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Crawford County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 19.23 ft at Dec 27, 2009, 3:00 PM CST.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 20 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 271211
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
611 AM CST SUN DEC 27 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
.THE HEAVY RAINFALL WHICH OCCURRED OVER PARTS OF THE EMBARRAS BASIN
THIS PAST WEEK HAS CAUSED RIVER LEVELS TO RISE RAPIDLY ACROSS THE
AREA. AT STE MARIE...THE RIVER SHOULD PUSH TO OR JUST ABOVE FLOOD
STAGE BY LATER THIS MORNING OR EARLY THIS AFTERNOON.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC033-079-280000-
/O.NEW.KILX.FL.W.0092.091227T1800Z-091228T0000Z/
/STMI2.1.ER.091227T1800Z.091227T1800Z.091227T1800Z.NO/
611 AM CST SUN DEC 27 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT STE MARIE.
* FROM THIS AFTERNOON TO THIS EVENING.
* AT 500 AM SUNDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO OR JUST ABOVE FLOOD STAGE
BY THIS AFTERNOON.
* IMPACT...AT 19.0 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE
AND WILLOW HILL.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
STE MARIE 19 18.9 SUN 5 AM 18.7 18.4 17.9
$$
SMITH4 follow-up statements
000
WGUS83 KILX 271515
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
915 AM CST SUN DEC 27 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC033-079-280000-
/O.EXT.KILX.FL.W.0092.091227T1511Z-091228T0000Z/
/STMI2.1.ER.091227T1320Z.091227T1500Z.091227T1800Z.NO/
915 AM CST SUN DEC 27 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT STE MARIE.
* FROM THIS MORNING TO THIS EVENING.
* AT 9 AM SUNDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 19 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
LATE TODAY.
* IMPACT...AT 19 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE
AND WILLOW HILL.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
STE MARIE 19 19.1 SUN 9 AM 18.7 18.4 17.9
$$
ILC101-280514-
/O.CON.KILX.FL.W.0086.000000T0000Z-000000T0000Z/
/LAWI2.1.ER.091225T1652Z.091228T1800Z.000000T0000Z.NO/
915 AM CST SUN DEC 27 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FURTHER NOTICE.
* AT 845 AM SUNDAY THE STAGE WAS 32.1 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.7 FEET BY
TOMORROW AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 33 FEET...LUMBER MILL ROAD IS INUNDATED.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 32.1 SUN 9 AM 33.6 33.5 32.8
$$
07000
WGUS83 KILX 271523
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
923 AM CST SUN DEC 27 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC033-079-280523-
/O.EXT.KILX.FL.W.0092.000000T0000Z-091229T0900Z/
/STMI2.1.ER.091227T1320Z.091228T0000Z.091229T0300Z.NO/
923 AM CST SUN DEC 27 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT STE MARIE.
* UNTIL LATE MONDAY NIGHT.
* AT 9 AM SUNDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 19 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 19 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE
AND WILLOW HILL.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
STE MARIE 19 19.1 SUN 9 AM 19.3 18.8 18.2
$$
ILC101-280522-
/O.CON.KILX.FL.W.0086.000000T0000Z-000000T0000Z/
/LAWI2.1.ER.091225T1652Z.091229T1800Z.000000T0000Z.NO/
923 AM CST SUN DEC 27 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FURTHER NOTICE.
* AT 9 AM SUNDAY THE STAGE WAS 32.1 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.9 FEET BY
TUESDAY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 33 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 32.1 SUN 9 AM 33.4 33.7 33.7
$$000
WGUS83 KILX 280203
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
803 PM CST SUN DEC 27 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC033-079-281300-
/O.EXT.KILX.FL.W.0092.000000T0000Z-091228T1300Z/
/STMI2.1.ER.091227T1320Z.091227T2100Z.091228T0700Z.NO/
803 PM CST SUN DEC 27 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT STE MARIE.
* UNTIL MONDAY MORNING.
* AT 500 PM SUNDAY THE STAGE WAS 19.2 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE
AND WILLOW HILL.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
STE MARIE 19 19.2 SUN 5 PM 18.8 18.3 17.7
$$
ILC101-281602-
/O.CON.KILX.FL.W.0086.000000T0000Z-000000T0000Z/
/LAWI2.1.ER.091225T1652Z.091229T0600Z.000000T0000Z.NO/
803 PM CST SUN DEC 27 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FURTHER NOTICE.
* AT 745 PM SUNDAY THE STAGE WAS 32.4 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.3 FEET BY
EARLY TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 32.4 SUN 8 PM 33.0 33.2 32.7
$$000
WGUS83 KILX 280824
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
224 AM CST MON DEC 28 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. RIVER LEVELS AT STE
MARIE ARE EXPECTED TO CONTINUE TO SLOWLY FALL OVER THE NEXT
SEVERAL DAYS.
ILC033-079-280854-
/O.CAN.KILX.FL.W.0092.000000T0000Z-091228T1300Z/
/STMI2.1.ER.091227T1320Z.091227T2100Z.091228T0500Z.NO/
224 AM CST MON DEC 28 2009
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT STE MARIE.
* AT 100 AM MONDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 18.3 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
STE MARIE 19 18.9 MON 1 AM 18.3 17.7 16.0
$$
SMITHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Dec 27, 5:28 AM CST, 43 minutes earlier.
Area forecast discussion, Dec 27, 5:28 AM CST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 528 AM CST SUN DEC 27 2009 .DISCUSSION... ISSUED 240 AM CST SUN DEC 27 2009 ANOTHER ROUND OF SNOW TO IMPACT CENTRAL ILLINOIS TODAY...BEFORE IMPROVING WEATHER CONDITIONS ARRIVE BY MONDAY AND TUESDAY. LATEST UPPER AIR ANALYSIS CONTINUES TO SHOW DEEP 522DM LOW CENTERED OVER WISCONSIN...WITH NUMEROUS WEAK IMPULSES ROTATING AROUND IT. NEXT WAVE OF INTEREST IS CURRENTLY PIVOTING ACROSS IOWA...BRINGING WIDESPREAD LIGHT SNOW TO IOWA AND NORTHWEST MISSOURI. SHORT TERM...TODAY THROUGH TUESDAY THE LATEST WAVE TRACKING ACROSS IOWA IS SOMEWHAT WEAKER THAN THE ONE THAT MOVED INTO THE AREA YESTERDAY MORNING...HOWEVER WITH VORT MAX PROGGED TO TRACK RIGHT ACROSS THE HEART OF CENTRAL ILLINOIS...AM CONCERNED ABOUT THE POTENTIAL FOR ACCUMULATING SNOWS THIS MORNING. UPSTREAM OBS ACROSS IOWA INDICATE VISBYS GENERALLY IN THE 1 TO 2SM RANGE...WHICH ARE NOT QUITE AS LOW AS THE 1/4SM VISBYS NOTED WITH THE PREVIOUS WAVE LAST NIGHT. BOTH NAM-WRF/GFS TRACK 40 UNIT VORT MAX ALONG THE I-72 CORRIDOR TODAY...WITH THE FEATURE PUSHING INTO WEST-CENTRAL INDIANA BY 00Z. PRIMARY FORCING IS CENTERED ON THE 12Z TO 18Z TIME FRAME...DURING WHICH TIME DECENT ISENTROPIC LIFT IS NOTED ON THE 290K AND 295K SURFACES. BUFKIT PROFILES SHOW STRONGEST OMEGA JUST ABOVE THE DENDRITIC GROWTH ZONE...SO A FEW BURSTS OF MODERATE TO HEAVY SNOW ARE NOT OUT OF THE QUESTION EARLY THIS MORNING. WITH COLD/DRY AIRMASS IN PLACE...A 20:1 SNOW TO LIQUID RATIO YIELDS 1 TO 3 INCHES OF SNOW ACROSS MUCH OF THE KILX CWA...WITH THE LOWEST AMOUNTS SOUTH OF I-70. DUE TO THE FACT THAT TODAY IS A HEAVY TRAVEL DAY WITH PEOPLE RETURNING HOME FROM CHRISTMAS...HAVE DECIDED TO ISSUE A WINTER WEATHER ADVISORY FOR ALL LOCATIONS ALONG AND NORTH OF THE I-70 CORRIDOR. SNOW WILL RAPIDLY TAPER OFF TO LIGHT SNOW SHOWERS OR FLURRIES DURING THE AFTERNOON...HOWEVER INCREASING WESTERLY WINDS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING OF THE LIGHT/POWDERY SNOW. DUE TO THE BLOWING/DRIFTING THREAT...WILL CONTINUE THE ADVISORY THROUGH 06Z. CLOUDS AND FLURRIES WILL PERSIST THROUGH TONIGHT...WITH SKIES GRADUALLY CLEARING OUT DURING THE DAY MONDAY. AS SURFACE HIGH PRESSURE BUILDS EASTWARD...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPS TO PLUMMET MONDAY NIGHT...ESPECIALLY GIVEN THE FRESH SNOW COVER. HAVE THEREFORE UNDERCUT GUIDANCE NUMBERS...WITH LOWS DROPPING INTO THE SINGLE DIGITS AND TEENS. COULD EVEN SEE A FEW READINGS NEAR ZERO IN THE ILLINOIS RIVER VALLEY...WHERE WINDS WILL BE LIGHTEST. LONG TERM...WEDNESDAY THROUGH SATURDAY NEXT SYSTEM STILL EXPECTED TO IMPACT THE REGION BY THE MIDDLE OF THE WEEK...WITH BOTH GFS AND ECMWF BRINGING LIGHT PRECIP INTO CENTRAL ILLINOIS WEDNESDAY AND THURSDAY. AS HAS BEEN THE CASE WITH THE PAST SEVERAL MODEL RUNS...SOUTHERN AND NORTHERN STREAM SYSTEMS REMAIN UNPHASED...RESULTING IN TWO RATHER WEAK FEATURES SKIRTING THROUGH THE AREA. THE SOUTHERN FEATURE WILL BRING SOME LIGHT SNOW WEDNESDAY/WEDNESDAY NIGHT...WHILE THE NORTHERN WAVE WILL DRIVE A STRONG COLD FRONT THROUGH CENTRAL ILLINOIS ON THURSDAY. AFTER THAT...VERY COLD WEATHER WILL BE ON TAP FOR THE END OF THE WEEK. 00Z ECMWF IS SUGGESTING LOW TEMPS SATURDAY MORNING MAY DROP BELOW ZERO ACROSS THE AREA...WITH AFTERNOON HIGHS STRUGGLING INTO THE SINGLE DIGITS. && .AVIATION... ISSUED 525 AM CST SUN DEC 27 2009 SNOW AND VSBY/CIG ISSUES THE MAIN FORECAST CHALLENGE THIS PERIOD. ANOTHER UPPER AIR DISTURBANCE ROTATING SE ACRS IOWA HAS ALREADY SPREAD SNOW AS FAR EAST AS THE I-55 CORRIDOR. THE SNOW WILL CONTINUE TO PUSH EAST TODAY AND BASED ON ITS PRESENT SPEED... SHOULD BE EAST OF ALL OUR TAF SITES BY 21Z. LOWEST VSBYS UPSTREAM FROM US OVERNIGHT HAVE BEEN AROUND THREE-QUARTERS OF A MILE IN SNOW. MAY SEE A COUPLE OF SIGHTS DROP TO AS LOW AS ONE HALF MILE IN SOME HEAVIER BURSTS OF SNOW THIS MRNG. THE MVFR AND LOCAL LIFR CIGS/VSBYS SHOULD IMPROVE TO MOSTLY MVFR ONCE THE SYSTEM SHIFTS TO OUR EAST BY MID AFTN. FORECAST SOUNDINGS INDICATING A DECREASE IN THE LIFT AND MOISTURE AT MID LEVELS LATER THIS AFTN WHICH MAY PRODUCE SOME BREAKS IN THE LOWER CLOUDS THIS EVENING. MODELS CONTINUING TO SHOW QUITE A BIT OF RESIDUAL LOW LEVEL MOISTURE TRAPPED UNDER AN INVERSION LATER TNT. WILL HOLD ONTO A BKN CIG THIS EVENING AS CURRENT SATELLITE DATA DOES INDICATE SOME CLEARING ACRS NRN IOWA...BUT ALSO DEPICTS ANOTHER BAND OF STRATOCU TO THE NORTHWEST OF DSM...SO WL BE A BIT MORE CONSERVATIVE WITH ANY DECREASE IN CLOUD COVER THIS EVENING. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ILZ027>031-036>038-040>057-061>063-066. &&
Hazardous weather outlook, Dec 27, 5:48 AM CST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 548 AM CST SUN DEC 27 2009 ILZ027>031-036>038-040>043-047>053-281200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 548 AM CST SUN DEC 27 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF SNOW WILL OCCUR ACROSS CENTRAL ILLINOIS TODAY. ACCUMULATIONS WILL RANGE FROM 1 TO 3 INCHES BY EARLY THIS AFTERNOON. THE SNOW SHOULD DIMINISH TO FLURRIES JUST AFTER NOON...HOWEVER...GUSTY WEST TO NORTHWEST WINDS WILL PRODUCE SOME BLOWING SNOW INTO THIS EVENING...ESPECIALLY OUT IN OPEN AREAS. MANY RIVERS...CREEKS AND STREAMS CONTINUE TO BE IN FLOOD FROM THE HEAVY RAINFALL WHICH OCCURRED OVER THE AREA THIS PAST WEEK. THE ILLINOIS RIVER IS ON THE RISE AGAIN WITH HAVANA AND BEARDSTOWN IN FLOOD...WITH HENRY AND PEORIA EXPECTED TO GO ABOVE FLOOD STAGE EARLY IN THE WEEK. THE MACKINAW RIVER AT CONGERVILLE AND SPOON RIVER AT SEVILLE AND LONDON MILLS IS FLOODING... WHILE PORTIONS OF THE SANGAMON RIVER IS IN FLOOD...ESPECIALLY FOR MONTICELLO... CHANDLERVILLE AND OAKFORD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WEAK WEATHER SYSTEM MAY BRING SOME LIGHT SNOW TO THE AREA WEDNESDAY INTO EARLY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER... SNOWFALL REPORTS FROM OUR COOP AND MESONET NETWORKS WOULD BE APPRECIATED. ILZ044>046-054>057-061>063-066-281200- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-MOULTRIE- PIATT-SHELBY-VERMILION- 548 AM CST SUN DEC 27 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF SNOW WILL OCCUR ACROSS CENTRAL...EAST CENTRAL AND SOUTHEAST ILLINOIS TODAY. ACCUMULATIONS WILL RANGE FROM 1 TO 3 INCHES BY MID AFTERNOON. THE SNOW SHOULD DIMINISH TO FLURRIES EARLY THIS AFTERNOON...HOWEVER...GUSTY WEST TO NORTHWEST WINDS WILL PRODUCE SOME BLOWING SNOW INTO THIS EVENING...ESPECIALLY OUT IN OPEN AREAS. MANY RIVERS...CREEKS AND STREAMS CONTINUE TO BE IN FLOOD FROM THE HEAVY RAINFALL WHICH OCCURRED OVER THE AREA THIS PAST WEEK. INTERESTS ALONG THE LITTLE WABASH AND EMBARRAS RIVERS NEED TO MONITOR LATER FORECASTS WITH CLAY CITY AND LAWRENCEVILLE ALREADY IN FLOOD AND STE MARIE NEAR FLOOD STAGE THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WEAK WEATHER SYSTEM MAY BRING SOME LIGHT SNOW TO THE AREA WEDNESDAY INTO EARLY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER... SNOWFALL REPORTS FROM OUR COOP AND MESONET NETWORKS WOULD BE APPRECIATED THIS CHRISTMAS WEEKEND. ILZ067-068-071>073-281200- CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND- 548 AM CST SUN DEC 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A PERIOD LIGHT SNOW WILL OCCUR ACROSS SOUTHEAST ILLINOIS TODAY. ACCUMULATIONS WILL RANGE FROM 1 TO 2 INCHES BY MID AFTERNOON. THE SNOW SHOULD DIMINISH TO FLURRIES LATE THIS AFTERNOON. DUE TO THE 2 TO 3 INCHES OF RAIN WHICH OCCURRED OVER THE AREA SINCE WEDNESDAY...MANY RIVERS...CREEKS AND STREAMS WERE IN FLOOD. INTERESTS ALONG THE LITTLE WABASH AND EMBARRAS RIVERS NEED TO MONITOR LATER FORECASTS WITH CLAY CITY AND LAWRENCEVILLE ALREADY IN FLOOD AND STE MARIE NEAR FLOOD STAGE THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WEAK WEATHER SYSTEM MAY BRING SOME LIGHT SNOW OR RAIN TO THE AREA WEDNESDAY INTO EARLY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER... SNOWFALL REPORTS FROM OUR COOP AND MESONET NETWORKS WOULD BE APPRECIATED THIS CHRISTMAS WEEKEND. SMITH
In the hours before
Local storm report, Dec 27, 1:50 AM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
150 AM CST SUN DEC 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM SNOW HOPEDALE 40.42N 89.42W
12/26/2009 M3.5 INCH TAZEWELL IL MESONET
STORM TOTAL SNOWFALL 3.5 INCHES...STORM TOTAL RAIN FROM
SYSTEM 2.36 INCHES...DELAYED SWOP REPORT.
&&
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:14 AM CST | Winter Weather Advisory | ILX | Cass, Champaign, Christian, Clark, Coles, Cumberland and 24 more | 12 hr |
| Dec 27, 11:12 AM CST | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 10 days |
| Dec 27, 5:30 PM CST | River Flood Warning | ILX | Menard | 65 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.